MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD
Model Number 4554
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of the system revision due to infection.No adverse patient effects were reported.The lv lead was explanted.Due to the limited information received, further follow-up to obtain related details was not possible.

Brand Name
ACUITY STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25055216
Report Number2124215-2026-23717
Device Sequence Number15777980
Product Code NVY
UDI-Device Identifier00802526419324
UDI-Public(01)00802526419324(17)101017
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/17/2010
Device Model Number4554
Device Catalogue Number4554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured10/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale